# SDR SWAA2024031958141

- Difficulty date: March 1, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,788 hours, 5,749 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 194BR IS DELIMITED MARKED FAIRING PANEL 194BR IS DELAMINATED MARKED<[01] DELAMINATION ON FAIRING 194BR WAS REPAIRED IAW SRM 51-70-05-2R-10.;[02] VERIFIED FAIRING 194BR WAS REPAIRED IAW SRM 51-70-05-2R-10.
